Jarczyk Witold

51W. Jarczyk,
Almost iterable functions,
Aequationes Mathematicae 42 (1991), 202-219.
52W. Jarczyk,
Existence and uniqueness of continuous solutions of nonlinear functional equations are generic properties,
Ann. Math. Siles. 3 15(1990), 32-40.
53W. Jarczyk,
On continuous functions which are additive on their graphs,
Berichte der Mathematisch-Statistischen Sektion in der Forschungsgesellschaft Joanneum 292 (1988).
54W. Jarczyk,
Asymptotic behaviour of positive solutions of a recurrent equation,
Berichte der Mathematisch-Statistischen Sektion in der Forschungsgesellschaft Joanneum 291 (1988).
55K. Baron, W. Jarczyk,
On a way of division of segments,
Aequationes Mathematicae 34 (1987), 195-205.
56W. Jarczyk,
Generic properties of some iterative functional equations,
Annales Polonici Mathematici 47 (1987), 361-369.
57W. Jarczyk,
Nonlinear functional equations and their Baire category properties,
Aequationes Mathematicae 31 (1986), 81-100.
58K. Baron, W. Jarczyk,
On approximate solutions of functional equations of countable order,
Aequationes Mathematicae 28 (1985), 22-34.
59W. Jarczyk,
On solutions of a certain functional-integral equation,
Annales Polonici Mathematici 44 (1984), 51-65.
60W. Jarczyk,
On linear homogeneous functional equations in the indeterminate case,
Fundamenta Math. 120 (1984), 99-104.

Prev Page     1     2     3     4     5     6     7     NEXT Page